Alert archive / New York / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Albany, NY

June 2, 2013Rensselaer County, Washington County, New York; Bennington County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jun 2, 2013, 1:50 PM EDT for Rensselaer County, Washington County, New York; Bennington County, Vermont. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2013, 1:50 PM EDT (17:50 UTC)
Expired
Jun 2, 2013, 2:45 PM EDT
In force
55 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Rensselaer County, NY, Washington County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 63 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 2:30 PM EDTTSTM WND DMGCambridge, NYMULTIPLE LARGE TREES DOWN
Jun 2, 2:45 PM EDTTSTM WND DMGBennington, VTLARGE TREE FALLING ON TWO PARKED TRUCKS.
Jun 2, 2:45 PM EDTHAIL 1Bennington, VTDIME TO QUARTER SIZE HAIL
Jun 2, 2:47 PM EDTTSTM WND DMGHoosick, NYLARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:33 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WUUS51 KALY 021750
SVRALY
NYC083-115-VTC003-021845-
/O.NEW.KALY.SV.W.0049.130602T1750Z-130602T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
150 PM EDT SUN JUN 2 2013

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITY OF HOOSICK FALLS...
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
  WEST CENTRAL BENNINGTON COUNTY IN SOUTHERN VERMONT...
  THIS INCLUDES THE CITIES OF...BENNINGTON...ARLINGTON...

* UNTIL 245 PM EDT

* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES WEST OF HOOSICK FALLS...OR NEAR MECHANICVILLE...AND MOVING
  NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF HOOSICK FALLS BY 200 PM EDT...
  CAMBRIDGE BY 205 PM EDT...
  SHAFTSBURY BY 215 PM EDT...
  ARLINGTON BY 220 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.

&&

LAT...LON 4280 7316 4280 7359 4293 7367 4294 7363
      4297 7363 4298 7362 4312 7310
TIME...MOT...LOC 1750Z 239DEG 36KT 4292 7354

$$

TAW/IRL
1 follow-up statement
638 
WWUS51 KALY 021818
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
218 PM EDT SUN JUN 2 2013

NYC083-115-VTC003-021845-
/O.CON.KALY.SV.W.0049.000000T0000Z-130602T1845Z/
BENNINGTON VT-WASHINGTON NY-RENSSELAER NY-
218 PM EDT SUN JUN 2 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN RENSSELAER...SOUTHERN WASHINGTON AND WEST CENTRAL
BENNINGTON COUNTIES...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PUMPKIN HOOK...OR NEAR ARLINGTON...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUNDERLAND STATION...SUNDERLAND...CHISELVILLE AND KANSAS BY 225 PM
  EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.

&&

LAT...LON 4280 7316 4280 7354 4299 7359 4298 7362
      4312 7310
TIME...MOT...LOC 1818Z 239DEG 36KT 4306 7321

$$

TAW/IRL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:41 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 2, 1:41 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
141 PM EDT SUN JUN 2 2013

.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY WITH
INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS AS THE DAY
PROGRESSES. SOME OF THESE STORMS COULD BE STRONG TO LOCALLY
SEVERE. DRY WEATHER WITH NEAR NORMAL TEMPERATURES ARE EXPECTED
MONDAY THROUGH MIDWEEK AS HIGH PRESSURE BUILDS INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #271 IS IN EFFECT UNTIL 8 PM FOR ALL OF
FA EXCEPT FOR HERKIMER AND HAMILTON COUNTIES.

SHOWERS AND THUNDERSTORMS ARE STARTING TO INCREASE IN COVERAGE
ACROSS WESTERN HALF OF FA. MORE MID AND HIGH CLOUDS IN ADVANCE OF
THE CONVECTION SPREADS ACROSS THE REGION THROUGH THE DAY...BUT A
PERIOD OF PARTLY TO MOSTLY SUNNY SKY WILL RESULT IN TEMPERATURES
REACH WELL INTO THE 80S FROM THE EASTERN CATSKILLS AND MID HUDSON
VALLEY...THROUGH THE CAPITAL DISTRICT...LAKE GEORGE SARATOGA
REGION AND POINTS EAST INTO WESTERN NEW ENGLAND. THE EARLIER ONSET
OF CLOUD COVER AND SHOWERS AND THUNDERSTORMS SHOULD KEEP WESTERN
AREAS A LITTLE COOLER...WITH HIGHS AROUND 80 TO THE LOWER 80S.

INSTABILITY AND SHEAR ACROSS THE REGION TODAY WILL LIKELY SUPPORT
SCATTERED SEVERE THUNDERSTORMS AND IS WORDED IN THE TEXT. LOCALLY
HEAVY RAIN IS POSSIBLE DEPENDING ON HOW QUICKLY THE LINE OF
SHOWERS AND THUNDERSTORMS MOVES.

THE STORMS SHOULD BE ASSOCIATED WITH A PRE FRONTAL TROUGH. THE
BEST LOW LEVEL FORCING AND UPPER DYNAMICS WILL BE DISPLACED FROM
THE BEST LOW LEVEL SOUTHWESTERLY JET FORCING AND SURFACE BASED
INSTABILITY. MID LEVEL LAPSE RATES WILL NOT BE VERY IMPRESSIVE BUT
SURFACE BASED INSTABILITY SHOULD STILL SUPPORT STRONG ENOUGH
UPDRAFTS FOR A SEVERE WEATHER OUTBREAK...WITH 45 KT BOUNDARY
LAYER WINDS GETTING ENHANCED BY THUNDERSTORM DOWNDRAFTS. HAIL WILL
BE A THREAT AS WELL...BUT CHANCES FOR ANY EXTREME SEVERE WEATHER
SUCH AS HAIL GREATER THAN GOLF BALL SIZED OR WINDS GREATER THAN 75
MPH OR TORNADOES LOOKS VERY ISOLATED IF AT ALL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE SURFACE WIND SHIFT SHOULD EXIT EAST OF THE FORECAST AREA BY
SUNRISE MONDAY. LOWS MONDAY MORNING SHOULD BE IN THE UPPER 50S TO
LOWER 60S...A LITTLE COOLER IN THE WESTERN MOHAWK VALLEY AND
SOUTHERN ADIRONDACKS. THE BEST BOUNDARY LAYER FORCING ASSOCIATED
WITH THE ADVANCING THERMAL GRADIENT AND EQUIVALENT POTENTIAL
TEMPERATURE GRADIENT LOOK TO TRACK THROUGH THE REGION LATE TONIGHT
AND THROUGH THE DAY MONDAY...WELL BEHIND THE PASSAGE OF THE COLD
FRONT. THIS MAY CONTRIBUTE TO A BIT SLOWER CLEARING...ESPECIALLY
IN EASTERN NY AND WESTERN NEW ENGLAND.

THERE COULD BE SOME LINGERING ISOLATED TO SCATTERED SHOWERS MONDAY
MORNING...WITH THE BEST COVERAGE IN THE MID HUDSON VALLEY THROUGH
NW CT AND THE SOUTHERN BERKSHIRES. GRADUAL CLEARING SHOULD SPREAD
EAST THROUGH THE DAY AND A GUSTY NORTHWEST WIND SHOULD SPREAD EAST
AS WELL...BUT AGAIN WILL HAVE TO SEE IF THE BOUNDARY LAYER THERMAL
GRADIENT WILL PROVIDE ENOUGH FORCING TO REDEVELOP CLOUD COVER AND
SCATTERED SHOWERS. THE MIXING FROM THE BREEZY WINDS AND INCREASING
SUNSHINE SHOULD HELP TEMPERATURES TO REACH SOLIDLY INTO THE
70S...BUT UPPER 60S IN THE SOUTHERN ADIRONDACKS.

HIGH PRESSURE WILL BE SLOW TO BUILD INTO OUR REGION THROUGH
TUESDAY NIGHT AND WITH A RELATIVELY STRONG SURFACE AND UPPER LOW
OVER SOUTHEASTERN CANADA...AN ENHANCED PRESSURE GRADIENT WILL BE
SLOW TO LOOSEN...SUGGESTING WINDS MAY NOT GO CALM AT NIGHT AND
BREEZY CONDITIONS DURING THE DAY TUESDAY. SO...LOWS IN THE 40S
MONDAY NIGHT...AND HIGHS TUESDAY IN THE MID 60S TO LOWER 70S...
SOME MID 70S MID HUDSON VALLEY AND NW CT. ON TUESDAY NIGHT...LOWS
IN THE LOWER TO MID 40S...SOME 30S IN THE SOUTHERN ADIRONDACKS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE PERIOD WILL START OUT DRY AND RATHER PLEASANT FOR
WEDNESDAY...WITH SEASONABLE TEMPERATURES AND COMFORTABLE HUMIDITY
LEVELS DUE TO SURFACE HIGH PRESSURE OVERHEAD. THE HIGH WILL DRIFT
EASTWARD TO THE NEW ENGLAND COAST WEDNESDAY NIGHT INTO THURSDAY
MORNING...AS A FRONTAL BOUNDARY APPROACHES FROM THE OHIO VALLEY AND
CENTRAL/SOUTHERN APPALACHIANS. WILL INTRODUCE CHANCE POPS A BIT
EARLIER THAN PREVIOUS FORECAST DUE TO GFS/ECMWF SPEEDING UP THE
TIMING OF ARRIVAL OF SHOWERS.

THURSDAY NIGHT THROUGH SATURDAY THE FORECAST BECOMES MORE
MUDDLED...AS THE PATTERN BECOMES COMPLEX AND CHAOTIC. THE GFS IS
INDICATING A DECENT SURGE OF MOISTURE INTO THE AREA WITH A
QUASI-STATIONARY BOUNDARY SETTING UP. THIS COULD LEAD TO SIGNIFICANT
RAINFALL. HOWEVER...THIS SCENARIO IS HIGHLY UNCERTAIN AT THIS TIME
DUE TO THE OVERALL LARGE SPREAD AMONG VARIOUS SOURCES OF MODEL
GUIDANCE FOR THIS TIME FRAME INCLUDING THE ECMWF...WHICH IS LESS
AGGRESSIVE WITH HEAVY PRECIP. EITHER WAY...WILL AT LEAST MENTION
CHANCE POPS THROUGH THIS TIME FRAME. INSTABILITY PARAMETERS ARE
LACKING...SO WILL LABEL AS SHOWERS FOR NOW. THE ECMWF ACTUALLY
DEPICTS AN UPPER LEVEL RIDGE STARTING TO BUILD ACROSS THE REGION ON
SATURDAY...SO THE FIRST PART OF THE WEEKEND MAY NOT END UP WET.

TEMPERATURES WILL BE HIGHLY DEPENDENT ON THE EVENTUAL DEGREE OF
CLOUD COVER/SHOWERS THAT WILL BE PRESENT. DUE TO EXPECTED MOSTLY
CLOUDY SKIES THROUGH MUCH OF THE PERIOD WILL FORECAST SMALLER THAN
NORMAL DIURNAL RANGES.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
PERIODIC SHRA AND TSRA WILL AFFECT THE AIRPORTS UNTIL 22Z...
PRODUCING OCCASIONAL MVFR/IFR CONDITIONS...OTRW VFR MAINLY SCT-BKN.
SOUTHERLY SFC WINDS AROUND 10 KNOTS WILL BE GUSTY AT TIMES...
DIMINISHING AFTER 00Z.  A COLD FRONT WILL SLIDE THROUGH FROM THE
WEST OVERNIGHT...AND AFTER A PERIOD OF IFR/MVFR TOWARD DAYBREAK...
CONDITIONS WILL GRADUALLY IMPROVE ON MONDAY.  THERE ARE NO VERTICAL
SHEAR CONCERNS.

OUTLOOK...
MON PM...VFR. CHC LINGERING -SHRA MAINLY NEAR KPOU.
MON NGT-WED NGT...MAINLY VFR. NO SIG WX.
THU...MAINLY VFR. CHC -SHRA.

&&

.FIRE WEATHER...
NO SIGNIFICANT FIRE WEATHER RELATED CONCERNS EXPECTED THROUGH
EARLY NEXT WEEK.

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT WITH LINGERING SCATTERED
SHOWERS EXPECTED INTO MONDAY.

RH HUMIDITY WILL REMAIN ON THE HIGH SIDE...NEAR 80 TO 100 PERCENT
DURING THE NIGHTS. MINIMUM RELATIVELY HUMIDITIES SHOULD BE 50
TO 70 PERCENT TODAY AND 30 TO 50 PERCENT ON MONDAY.

DRIER COOLER WEATHER WILL RETURN BY TUESDAY.

&&

.HYDROLOGY...
WET WEATHER IS EXPECTED FOR A GOOD PORTION OF THE PERIOD INTO
MONDAY.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO TONIGHT AND LINGERING
SCATTERED SHOWERS ARE POSSIBLE INTO MONDAY.

SOME OF THE THUNDERSTORMS ESPECIALLY THIS AFTERNOON AND EVENING
COULD PRODUCE LOCALLY HEAVY RAINFALL AS A SLOW MOVING BUT STRONG
COLD FRONT BEGINS TO HEAD OUR WAY FROM THE OHIO VALLEY. ALL THESE
FACTORS COULD PRODUCE LOCALIZED FLOODING AND ALLOW FOR RISES ON
RIVERS AND STREAMS.

MOST AREAS CAN EXPECT A HALF INCH TO INCH RAINFALL THROUGH MONDAY
WITH LOCALIZED HIGHER AMOUNTS AROUND 2 INCHES IN SLOWER MOVING
LINES OF THUNDERSTORMS.

PLEASE CONTINUE TO MONITOR THE FORECAST.

DRY WEATHER SHOULD RETURN LATER ON MONDAY THROUGH MUCH OF THE
UPCOMING WORK WEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...11/NAS
SHORT TERM...NAS
LONG TERM...JPV
AVIATION...ELH
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Jun 2, 11:44 AM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1144 AM EDT SUN JUN 2 2013

CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084-
VTZ013>015-031100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1144 AM EDT SUN JUN 2 2013

...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK
EXCLUDING THE WESTERN ADIRONDACKS...AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE
FOLLOWING COUNTIES...LITCHFIELD...BERKSHIRE...ALBANY...COLUMBIA
DUTCHESS...FULTON...GREENE...MONTGOMERY...RENSSELAER...SARATOGA
SCHENECTADY...SCHOHARIE...ULSTER...WARREN...WASHINGTON...BENNINGTON
...WINDHAM.

NYZ032-033-038-031100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
1144 AM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MAINLY NON SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. ALONG
AND AHEAD OF A COLD FRONT. SOME THUNDERSTORMS MAY PRODUCE STRONG
GUSTY WINDS AND HAIL. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM
SOUTHWEST TO NORTHEAST AT 40 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 2, 12:25 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1225 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND DMG     WEST WINFIELD           42.88N  75.19W
06/02/2013                   HERKIMER           NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN AT 256 BURROWS ROAD AND TREE ON
            HOUSE AT 8900 SR 51.

&&

EVENT NUMBER ALY1300174

HWJIV
Local storm report, Jun 2, 12:32 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1232 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     5 E OLD FORGE           43.71N  74.87W
06/01/2013                   HERKIMER           NY   NWS EMPLOYEE

            TREE DOWN ON SOUTH SHORE ROAD.

&&

EVENT NUMBER ALY1300175

11
Local storm report, Jun 2, 1:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
137 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     MOREAU                  43.25N  73.68W
06/02/2013                   SARATOGA           NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1300176

HWJIV
Local storm report, Jun 2, 1:39 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
139 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             QUEENSBURY              43.36N  73.67W
06/02/2013  M1.50 INCH       WARREN             NY   TRAINED SPOTTER

            PING PONG SIZE HAIL.

&&

EVENT NUMBER ALY1300177

HWJIV
Local storm report, Jun 2, 1:45 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             GLENS FALLS             43.31N  73.65W
06/02/2013  M1.00 INCH       WARREN             NY   TWITTER

            QUARTER INCH HAIL.

&&

EVENT NUMBER ALY1300178

HWJIV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:14 PM EDTSpecial Weather StatementALYHerkimer46 min
Jun 1, 9:00 PM EDTSpecial Weather StatementALYHamilton, Herkimer45 min
Jun 1, 9:27 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer, Warren63 min
Jun 1, 10:36 PM EDTSpecial Weather StatementALYWarren54 min
Jun 2, 12:09 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery66 min
Jun 2, 12:57 PM EDTSevere Thunderstorm WarningALYGreene, Ulster63 min
Jun 2, 12:57 PM EDTSevere Thunderstorm WarningALYWarren, Washington63 min
Jun 2, 1:10 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren, Washington65 min
Jun 2, 1:21 PM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington3 hr
Jun 2, 1:35 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington55 min
Jun 2, 2:06 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster54 min
Jun 2, 2:33 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington57 min
Jun 2, 3:33 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington57 min
Jun 2, 3:45 PM EDTAreal Flood AdvisoryALYRensselaer, Saratoga, Schenectady, Washington3 hr
Jun 2, 4:10 PM EDTSpecial Weather StatementALYHerkimer50 min
Jun 2, 4:28 PM EDTSevere Thunderstorm WarningALYDutchess62 min
Jun 2, 2:27 PM EDTSpecial Weather StatementALYBennington48 min
Jun 2, 2:41 PM EDTAreal Flood AdvisoryALYBennington3 hr
Jun 2, 2:53 PM EDTFlash Flood WarningALYBennington3 hr
Jun 2, 3:09 PM EDTSevere Thunderstorm WarningALYBennington, Windham66 min

Nearby

Severe Thunderstorm Warnings in New York, 2013Severe Thunderstorm Warnings in Vermont, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.